# SDR SWIA201438606

- Difficulty date: June 25, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 33,548 hours, 47,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 FLOOR WHITE EMERGENCY LIGHT STRIP INOPERATIVE.  REPLACED THE LAMP IN NR 4 FLOOR WHITE EMERGENCY LIGHT STRIP IAW AMM.
